American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Michael Gene Dobbins, Andreas F. Holmsen and Alfredo Hubard. Regular systems of paths and families of convex sets in convex position. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Nathan McNew. On sets of integers which contain no three terms in geometric progression. Math. Comp. 84 (2015) 2893-2910.
Abstract, references, and article information   
View Article: PDF

[3] François G. Dorais, Damir D. Dzhafarov, Jeffry L. Hirst, Joseph R. Mileti and Paul Shafer. On uniform relationships between combinatorial problems. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Ben Barber, Neil Hindman, Imre Leader and Dona Strauss. Partition regularity without the columns property. Proc. Amer. Math. Soc. 143 (2015) 3387-3399.
Abstract, references, and article information   
View Article: PDF

[5] V. Bergelson and A. Leibman. Cubic averages and large intersections. Contemporary Mathematics 631 (2015) 5-19.
Book volume table of contents   
View Article: PDF

[6] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their applications in the Tukey theory of ultrafilters, Part 2. Trans. Amer. Math. Soc. 367 (2015) 4627-4659.
Abstract, references, and article information   
View Article: PDF

[7] Mauro Di Nasso. Iterated hyper-extensions and an idempotent ultrafilter proof of Rado's Theorem. Proc. Amer. Math. Soc. 143 (2015) 1749-1761.
Abstract, references, and article information   
View Article: PDF

[8] Nikos Frantzikinakis. A multidimensional Szemer\'edi theorem for Hardy sequences of different growth. Trans. Amer. Math. Soc. 367 (2015) 5653-5692.
Abstract, references, and article information   
View Article: PDF

[9] Damir D. Dzhafarov. Cohesive avoidance and strong reductions. Proc. Amer. Math. Soc. 143 (2015) 869-876.
Abstract, references, and article information   
View Article: PDF

[10] Vitaly Bergelson, Neil Hindman and Kendall Williams. Polynomial extensions of the Milliken-Taylor Theorem. Trans. Amer. Math. Soc. 366 (2014) 5727-5748.
Abstract, references, and article information   
View Article: PDF

[11] Jeff Cooper and Dhruv Mubayi. Counting independent sets in triangle-free graphs. Proc. Amer. Math. Soc. 142 (2014) 3325-3334.
Abstract, references, and article information   
View Article: PDF

[12] C. T. Chong, Theodore A. Slaman and Yue Yang. The metamathematics of Stable Ramsey's Theorem for Pairs. J. Amer. Math. Soc. 27 (2014) 863-892.
Abstract, references, and article information   
View Article: PDF

[13] David Conlon, Jacob Fox, János Pach, Benny Sudakov and Andrew Suk. Ramsey-type results for semi-algebraic relations. Trans. Amer. Math. Soc. 366 (2014) 5043-5065.
Abstract, references, and article information   
View Article: PDF

[14] Natasha Dobrinen and Stevo Todorcevic. A new class of Ramsey-classification theorems and their application in the Tukey theory of ultrafilters, Part 1. Trans. Amer. Math. Soc. 366 (2014) 1659-1684.
Abstract, references, and article information   
View Article: PDF

[15] Vitaly Bergelson and Neil Hindman. Quotient sets and density recurrent sets. Trans. Amer. Math. Soc. 364 (2012) 4495-4531.
Abstract, references, and article information   
View Article: PDF

[16] Vitaly Bergelson, Neil Hindman and Dona Strauss. Strongly central sets and sets of polynomial returns mod 1. Proc. Amer. Math. Soc. 140 (2012) 2671-2686.
Abstract, references, and article information   
View Article: PDF

[17] Andreas Weiermann and Wim Van Hoof. Sharp phase transition thresholds for the Paris Harrington Ramsey numbers for a fixed dimension. Proc. Amer. Math. Soc. 140 (2012) 2913-2927.
Abstract, references, and article information   
View Article: PDF

[18] Carlos Di Prisco, José G. Mijares and Carlos Uzcátegui. Ideal games and Ramsey sets. Proc. Amer. Math. Soc. 140 (2012) 2255-2265.
Abstract, references, and article information   
View Article: PDF

[19] Costas Poulios. Regular methods of summability on tree-sequences in Banach spaces. Proc. Amer. Math. Soc. 139 (2011) 259-271. MR 2729088.
Abstract, references, and article information   
View Article: PDF

[20] L. Nguyen Van Thé. Structural Ramsey theory of metric spaces and topological dynamics of isometry groups. Memoirs of the AMS 206 (2010) MR 2667917.
Book volume table of contents   

[21] József Beck. Threshold clustering and a few bold conjectures. University Lecture Series 49 (2009) 155-162.
Book volume table of contents
View Article: PDF

[22] József Beck. Exact solutions of games: Understanding via the equiprobability postulate. University Lecture Series 49 (2009) 123-134.
Book volume table of contents
View Article: PDF

[23] József Beck. Constraints and threshold clustering. University Lecture Series 49 (2009) 147-154.
Book volume table of contents
View Article: PDF

[24] József Beck. Practice session (I): More on Ramsey games and strategies. University Lecture Series 49 (2009) 89-97.
Book volume table of contents
View Article: PDF

[25] József Beck. Equiprobability postulate with constraints (endgame policy). University Lecture Series 49 (2009) 135-146.
Book volume table of contents
View Article: PDF

[26] József Beck. Collecting data: More randomness in number theory. University Lecture Series 49 (2009) 21-36.
Book volume table of contents
View Article: PDF

[27] József Beck. Complex systems. University Lecture Series 49 (2009) 3-11.
Book volume table of contents
View Article: PDF

[28] József Beck. An attempt to save the variance. University Lecture Series 49 (2009) 203-207.
Book volume table of contents
View Article: PDF

[29] József Beck. Collecting data: Apparent randomness of digit sequences. University Lecture Series 49 (2009) 13-20.
Book volume table of contents
View Article: PDF

[30] József Beck. Conclusion (I): More on theorem 1. University Lecture Series 49 (2009) 227-236.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 84 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia